# SDR IPXA2M74822

- Difficulty date: August 1, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 8L SPLICE FITTING CRACKED AT FS5-123.  REMOVED, FABRICATED AND INSTALLED LONGERON 8L SPLICE FITTING AT 5-123 REF SRM 51-33-01, PAGE 1, DWG A5A7112-501 AND SRM 51-33-01, PAGE 30, PARA 8.
